# SDR DL73S040754

- Difficulty date: August 11, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N308DL
- Make and model: Boeing 737232
- Aircraft serial: 23080
- Aircraft time: 57,993 hours, 43,723 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND AT A FASTENER HOLE IN THE UPPER FWD CORNER OF THE L1 DOOR CUTOUT.  THE CRACK WAS REMOVED WITH A CUT OUT IN THE SKIN AND REPAIRED WITH EXTERNAL ALUMINUM REPAIR DOUBLERS PER BAC S/B 737-53-1163 AND ER/A 092229-14.
